# SDR 95ZZZX861

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 639/658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND CRACK IN LONGERON 6R, STA 639 AND STA 658, APPROXIMATELY .1250 INCH TO .50 INCH.  REPAIRED PER SRM 53-02 AND TWA STANDARD PRACTICES.  AIRCRAFT TOTAL TIME:  70,380 HOURS; 78,720 CYCLES.
